Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 19, 2014, 8:04 PM EDT for Bladen County, North Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 8:04 PM EDT (00:04 UTC)
- Expired
- Jun 19, 2014, 8:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 82 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:45 PM EDT | TSTM WND DMG | 1 Wnw White Lake, NC | TREE DOWN ON HWY 53E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS52 KILM 200004
SVRILM
NCC017-200045-
/O.NEW.KILM.SV.W.0043.140620T0004Z-140620T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
804 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 845 PM EDT
* AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JEROME...OR 17 MILES NORTHWEST OF ELIZABETHTOWN...AND MOVING
SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WHITE OAK...
RUSKIN...
AMMON...
ELIZABETHTOWN...
LAGOON...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3475 7838 3470 7836 3467 7832 3460 7830
3458 7826 3456 7825 3453 7877 3465 7882
3469 7880 3474 7885 3482 7889 3485 7887
3485 7885 3485 7852 3486 7850
TIME...MOT...LOC 0003Z 300DEG 33KT 3484 7874
$$
KEEBLER2 follow-up statements
319
WWUS52 KILM 200028
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
828 PM EDT THU JUN 19 2014
NCC017-200045-
/O.CON.KILM.SV.W.0043.000000T0000Z-140620T0045Z/
BLADEN NC-
828 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BLADEN COUNTY...
AT 826 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF AMMON...OR 9 MILES NORTHEAST OF ELIZABETHTOWN...MOVING
SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
LAKE AND LAGOON
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3475 7838 3470 7836 3467 7832 3460 7830
3458 7826 3456 7825 3453 7877 3465 7882
3469 7880 3474 7885 3479 7888 3484 7884
3485 7852 3486 7850
TIME...MOT...LOC 0028Z 300DEG 33KT 3473 7850
$$
KEEBLER239
WWUS52 KILM 200038
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
838 PM EDT THU JUN 19 2014
NCC017-200049-
/O.EXP.KILM.SV.W.0043.000000T0000Z-140620T0045Z/
BLADEN NC-
838 PM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLADEN COUNTY WILL
EXPIRE AT 845 PM EDT...
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3475 7838 3470 7836 3467 7832 3460 7830
3458 7826 3456 7825 3453 7877 3465 7882
3469 7880 3474 7885 3479 7888 3484 7884
3485 7852 3486 7850
TIME...MOT...LOC 0039Z 300DEG 33KT 3468 7839
$$
KEEBLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 19, 7:28 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 728 PM EDT THU JUN 19 2014 .SYNOPSIS... ABOVE NORMAL TEMPERATURES WILL PREVAIL THROUGH SATURDAY AS AN UPPER RIDGE HOLDS OVER THE AREA. WEAK LOW PRESSURE DEVELOPING OVER THE CAROLINAS BY SUNDAY COULD BRING INCREASING THUNDERSTORMS AND SLIGHTLY COOLER DAYTIME TEMPERATURES. UNSETTLED WEATHER AND SEASONABLE TEMPERATURES ARE EXPECTED EARLY NEXT WEEK AS A WEAK UPPER TROUGH LINGERS ACROSS THE REGION. && .NEAR TERM /THROUGH FRIDAY/... AS OF 730 PM THURSDAY...ISOLATED STRONG CONVECTION CURRENTLY IMPACTING EXTREME NORTHERN ROBESON/BLADEN COUNTIES...AS STORMS DRIFT SLOWLY SE. NOT EXPECTING STRONG OR SEVERE CONVECTION TO PERSIST THROUGH EARLY EVENING AS GROUND COOLING TAKES PLACE...BUT AT THE MOMENT GUSTS TO 40 MPH SEEMS REASONABLE IN AREAS FROM RED SPRINGS TO RENNERT TO ST PAULS TO DUART...WHERE AN SPS ADDRESSES THIS POTENTIAL HAZARD. WARMTH ALOFT AND SUBSIDENCE OVER THE AREA FROM A CIRCULATION SEEN IN VAPOR LOOPS EAST OF CAPE FEAR...WILL SHUT DOWN SHOWERS AND TSTMS BY MIDDLE TO LATE EVENING...AND DO NOT EXPECT NOCTURNAL ACTIVITY TO LINGER TO LATE EVENING. DEBRIS CLOUDINESS APPEARS IMMINENT OVER OUR NW INTO THE CENTRAL ZONES THROUGH EVENING AND WE WILL NEED TO TAKE A CLOSER LOOK AT MINIMUM TEMPERATURES OVERNIGHT...BASED ON CLOUD COVER TRENDS INTO LATE EVENING. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...500 MB RIDGE AXIS WILL REMAIN WEST OF THE APPALACHIANS THROUGH THE PERIOD...RESULTING IN MID-LEVEL FLOW GENERALLY OUT OF THE NW. TIME-HEIGHT CROSS SECTIONS INDICATE MID- LEVEL MOISTURE WILL BE ON THE INCREASE AFTER 18Z FRIDAY...WITH PRECIPITABLE WATER VALUES INCREASING FROM 1.7 INCHES FRIDAY MORNING TO GREATER THAN 2 INCHES BY SATURDAY NIGHT. FALLING 500 MB HEIGHTS COUPLED WITH THE INCREASING MOISTURE SHOULD CONTRIBUTE TO A GENERAL INCREASE IN SHOWER-TSTM COVERAGE THROUGH THE PERIOD. A SLOW MOVING FRONTAL BOUNDARY WILL DROP SOUTH ACROSS EASTERN NC FRIDAY AND IS EXPECTED TO STALL SATURDAY NIGHT NEAR THE NC-SC LINE AND MAY PROVIDE THE FOCUS FOR CONVECTION BOTH DAYS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 3 PM THURSDAY...MUCH OF THE PERIOD WILL BE UNSETTLED WITH PLENTY OF DIURNAL CONVECTION EACH AFTERNOON. A WEAK BROAD MID LEVEL TROUGH WILL BE OVER THE SOUTHEAST SUN AND MON. ON SUN A DISSIPATING SURFACE BOUNDARY WILL BE STALLED ACROSS THE CAPE FEAR REGION. WHAT IS LEFT OF THE FRONT MAY PUSH A LITTLE FARTHER SOUTH FOR MON AS WEAK SURFACE WAVE MOVES OFF THE EAST COAST. DEEP MOISTURE AND DIURNAL HEATING PLUS PRESENCE OF THE BOUNDARY WILL GENERATE AFTERNOON CONVECTION. POP WILL BE A LITTLE HIGHER ON SUN GIVEN THE STRONGER STATE OF THE SURFACE BOUNDARY AND POSSIBILITY OF APPROACHING WEAK SURFACE WAVE. WILL CARRY HIGH CHC POP SUN AND LOW CHC POP MON. DO NOT SEE A SIGNIFICANT SEVERE THREAT AT THIS POINT GIVEN THE LACK OF SIGNIFICANT FORCING AND MARGINAL PARAMETERS. PATTERN ALOFT WILL TRANSITION TO MORE PROGRESSIVE FLOW BY MID WEEK WITH 5H RIDGE OVER THE GULF COAST TRYING TO BUILD NORTH. DESPITE BUILDING RIDGE ALOFT THINK CONVECTION WILL CONTINUE. ABUNDANT MOISTURE AT THE TOP OF THE RIDGE AND RELATIVELY WEAK NATURE OF RIDGE WILL ALLOW DIURNAL CONVECTION. ONLY SMALL CHANGES TO INHERITED FORECAST...MAINLY BUMP TO CHC POP FOR THU. HIGH WILL RUN NEAR TO ABOVE CLIMO THROUGH THE PERIOD WITH LOWS RUNNING ABOVE TO WELL ABOVE CLIMO. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 00Z...CONVECTIVE ACTIVITY IN OUR FORECAST AREA HAS BEEN VERY LIMITED TODAY...WITH MOST OF THE TSTMS REMAINING WELL INLAND. THE RADAR SHOWS A FEW STORMS THIS EVENING MOVING TOWARD OUR EXTREME NORTHWESTERN ZONES...BUT NONE OF THEM POSE AN IMMEDIATE THREAT TO KLBT. THE LOSS OF DAYTIME HEATING SHOULD LEAD TO A WEAKENING TREND AFTER 00Z...BUT WILL STILL MENTION VCTS FOR KLBT EARLY THIS EVENING. OTHERWISE EXPECT VFR CONDITIONS OVERNIGHT AS SOUTHWEST WINDS 5-10 KTS SHOULD LIMIT THE FOG THREAT. A WEAK COLD FRONT WILL DROP SOUTHWARD ON FRIDAY...BRINGING DEEPER MOISTURE AND PROVIDING A FOCUS FOR AFTERNOON SHOWERS/TSTMS. HAVE INTRODUCED VCTS FOR ALL TAF SITES BY 18Z FRIDAY...AS THE INSTABILITY DEPICTED IN MODEL SOUNDINGS SHOULD BE CONDUCIVE TO INCREASED CONVECTIVE COVERAGE. WEST WINDS AOB 10 KTS IN THE MORNING WILL BECOME SOUTH-SOUTHWEST IN THE AFTERNOON. HIGHEST WIND SPEEDS ARE EXPECTED AT KCRE/KMYR BEHIND THE SEA BREEZE. EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS EXPECTED THROUGH SUNDAY AS A WEAK SFC TROUGH LINGERS OVER THE CAROLINAS. BRIEF PERIODS OF MVFR CIGS/VSBYS ARE POSSIBLE IN TSTMS. CHANCE OF SHOWERS/TSTMS MONDAY AND TUESDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 7 PM THURSDAY...WITH BERMUDA HIGH PRESSURE WELL OFFSHORE AND AN APPROACHING WEAK SURFACE TROUGH PROGGED TO DROP SOUTH INTO THE WATERS TONIGHT...WILL SEE A TIGHTENED PRESSURE GRADIENT ACROSS THE WATERS. AS A RESULT EXPECT SOUTHWEST WINDS 15 KTS TO PERSIST THROUGH TONIGHT. SEAS WILL BE 2 TO 3 FT. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...SURFACE WINDS WILL REMAIN GENERALLY OUT OF THE SOUTH-SOUTHWEST FROM FRIDAY MORNING INTO SATURDAY EVENING...DRIVEN PRIMARILY BY CIRCULATION AROUND BERMUDA HIGH PRESSURE. GRADIENT IS EXPECTED TO REMAIN RELATIVELY MODEST FRIDAY BUT WILL STRENGTHEN UP SATURDAY AHEAD OF A COLD FRONT. WINDS IN THE 10-15 KNOT RANGE FRIDAY WILL INCREASE TO 15 KNOTS GUSTING TO 20 KNOTS ON SATURDAY. LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 3 PM THURSDAY...SUN AND MON WILL BE MARKED BY ATYPICAL NORTH TO NORTHEAST FLOW GIVEN THE TIME OF YEAR. WEAK FRONT WILL STALL ACROSS THE WATERS EARLY SUN THEN SHIFT SOUTH AS IT DISSIPATES SUN INTO MON. SURFACE HIGH TO THE NORTH WILL TRANSITION OFFSHORE LATER MON WITH REMAINS OF BOUNDARY LIFTING NORTH MON NIGHT INTO TUE AS BERMUDA HIGH RE-ESTABLISHES ITSELF AND TYPICAL SOUTHWEST FLOW DEVELOPS. GRADIENT WILL REMAIN LIGHT THROUGH THE PERIOD SO DIURNAL SEA BREEZE WILL DOMINANT THE WIND FIELD ALONG THE COAST. SPEEDS ASSOCIATED WITH THE SEA BREEZE WILL BE A SOLID 15 KT WHILE REMAINDER OF THE WATERS WILL BE 10 TO 15 KT. SEAS WILL RUN 2 TO 3 FT...MAINLY DOMINATED BY WIND WAVE. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...COLBY SHORT TERM...CRM LONG TERM...III AVIATION...BJR MARINE...SGL/CRM/III
Hazardous weather outlook, Jun 19, 4:11 AM EDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 411 AM EDT THU JUN 19 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-200815- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 411 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES COULD RISE TO NEAR 100 DEGREES FRIDAY THROUGH SUNDAY...WITH SOME AREAS AS HIGH AS 102 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-200815- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 411 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, Jun 19, 6:37 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT THU JUN 19 2014
NCZ087-096-192300-
BLADEN-ROBESON-
637 PM EDT THU JUN 19 2014
...GUSTY WINDS NORTHWEST WINDS TO 40 MPH POSSIBLE THROUGH 700 PM...
AT 637 PM EDT...A STRONG THUNDERSTORM JUST WEST OF FORT BRAGG MAY
BRING WIND GUSTS TO 40 MPH TO THE AREA THROUGH 700 PM. THE STORM
IS MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...AMMON...DUART...
JEROME...REX...SHANNON...ST. PAULS...TOBERMORY...TOLARSVILLE...WHITE
OAK...LUMBER BRIDGE AND PARKTON.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS
AND CLOUD TO GROUND LIGHTNING. IT IS RECOMMENDED THAT YOU REMAIN
INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3490 7893 3484 7890 3485 7882 3486 7850
3479 7852 3473 7862 3474 7884 3477 7908
3479 7920 3484 7922 3485 7918 3496 7904
TIME...MOT...LOC 2234Z 297DEG 18KT 3505 7914
COLBYSpecial weather statement, Jun 19, 6:37 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT...COR
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT THU JUN 19 2014
NCZ087-096-192300-
BLADEN-ROBESON-
637 PM EDT THU JUN 19 2014
...GUSTY NORTHWEST WINDS TO 40 MPH POSSIBLE THROUGH 700 PM...
AT 637 PM EDT...A STRONG THUNDERSTORM JUST WEST OF FORT BRAGG MAY
BRING WIND GUSTS TO 40 MPH TO THE AREA THROUGH 700 PM. THE STORM
IS MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...AMMON...DUART...
JEROME...REX...SHANNON...ST. PAULS...TOBERMORY...TOLARSVILLE...WHITE
OAK...LUMBER BRIDGE AND PARKTON.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS
AND CLOUD TO GROUND LIGHTNING. IT IS RECOMMENDED THAT YOU REMAIN
INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3490 7893 3484 7890 3485 7882 3486 7850
3479 7852 3473 7862 3474 7884 3477 7908
3479 7920 3484 7922 3485 7918 3496 7904
TIME...MOT...LOC 2234Z 297DEG 18KT 3505 7914
COLBYSpecial weather statement, Jun 19, 7:00 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
700 PM EDT THU JUN 19 2014
NCZ087-096-192330-
BLADEN-ROBESON-
700 PM EDT THU JUN 19 2014
...GUSTY WINDS TO 40 MPH MAY IMPACT EXTREME NORTHERN BLADEN AND
ROBESON COUNTIES THROUGH 730 PM EDT...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SOUTH OF FORT
BRAGG...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...ALMA...BUIE...DUART...
JEROME...MAXTON...REX...SEVEN BRIDGES...SHANNON...ST. PAULS...
TOBERMORY AND TOLARSVILLE.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS
AND CLOUD TO GROUND LIGHTNING. IT IS RECOMMENDED THAT YOU REMAIN
INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3490 7893 3484 7890 3485 7882 3485 7866
3475 7877 3469 7935 3476 7936 3478 7934
3482 7936 3484 7936 3484 7919 3496 7904
TIME...MOT...LOC 2258Z 327DEG 13KT 3493 7924
COLBYSpecial weather statement, Jun 19, 7:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
731 PM EDT THU JUN 19 2014
NCZ087-096-200000-
BLADEN-ROBESON-
731 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN BLADEN AND
ROBESON COUNTIES THROUGH 800 PM EDT...
AT 730 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PARKTON...OR ABOUT 10 MILES NORTH OF ST PAULS...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...AMMON...DUART...
JEROME...REX...RUSKIN...ST. PAULS...TOBERMORY...TOLARSVILLE...WHITE
OAK...DUBLIN AND LUMBER BRIDGE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3490 7893 3484 7890 3485 7882 3485 7852
3486 7850 3484 7848 3459 7859 3477 7911
3491 7910 3496 7903
TIME...MOT...LOC 2329Z 282DEG 17KT 3492 7900
COLBYThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:40 PM EDT | Severe Thunderstorm Warning | ILM | Bladen | 35 min |
| Jun 19, 8:52 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 68 min |
| Jun 19, 9:59 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 61 min |
| Jun 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILM | Columbus, Robeson | 67 min |
| Jun 20, 12:27 AM EDT | Special Weather Statement | ILM | Brunswick | 63 min |
| Jun 20, 4:22 PM EDT | Special Weather Statement | ILM | Bladen, Robeson | 38 min |
| Jun 20, 5:22 PM EDT | Areal Flood Advisory | ILM | Pender | 113 min |
| Jun 20, 6:14 PM EDT | Special Weather Statement | ILM | Pender | 46 min |
| Jun 20, 7:08 PM EDT | Special Weather Statement | ILM | Pender | 52 min |
| Jun 20, 7:49 PM EDT | Special Weather Statement | ILM | New Hanover | 56 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.